# SDR DALA2021071303974

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 80,356 hours, 24,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 DOOR HANDLE PLATE LOOSEN- LOCATION 601. CORRECTIVE ACTION: SECURED DOOR HANDLE PLATE. CHKD OK. (7840454)
